# SDR SWAA2023071071247

- Difficulty date: June 25, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE AT BS 747 CELING PANEL STRUCTURE AT AFT CARGO COMPARTMENT 2023-365739<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N:210138003 AND DUE DATE: 27-MAR-24.;[02] REPAIRED ANGLE LOCATED AT BS 747 CELING PANEL STRUCTURE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPAIRED ANGLE LOCATED AT BS 747 CELING PANEL STRUCTURE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0. SEE INDIVIDUAL SIGN-OFF BELOW.
